# SDR SCNA20251028413

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-800
- Aircraft serial: 32614
- Aircraft time: 57,726 hours, 38,657 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CAUTION DO NOT BLOCK SMOKE DETECTOR MISSING IN 2 AREAS.  INSTALLED 2EA. CAUTION SMOKE DETECTOR DO NOT BLOCK IN AFT CARGO CEILINGS ADJACENT TO SMOKE DETECTORS IAW B-737 MM 20-10-11.
